کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
6424441 1343356 2017 9 صفحه PDF ندارد دانلود کنید
عنوان انگلیسی مقاله
An upper bound for the size of a k-uniform intersecting family with covering number k
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
An upper bound for the size of a k-uniform intersecting family with covering number k
چکیده انگلیسی

Let r(k) denote the maximum number of edges in a k-uniform intersecting family with covering number k. Erdős and Lovász proved that ⌊k!(e−1)⌋≤r(k)≤kk. Frankl, Ota, and Tokushige improved the lower bound to r(k)≥(k/2)k−1, and Tuza improved the upper bound to r(k)≤(1−e−1+o(1))kk. We establish that r(k)≤(1+o(1))kk−1.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Combinatorial Theory, Series A - Volume 147, April 2017, Pages 18-26
نویسندگان
, ,